# SDR SWAA013173

- Difficulty date: November 23, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 53,203 hours, 53,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE SKIN CRACKED (3 EA), BS 500A, STR 10R, BS 500B, STR 4L AND BS 500D, STR 10R..  REPAIREDSKIN PER SRM.
